# SDR VNAA202504130014

- Difficulty date: March 6, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH6703338921
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MACHINED BRACKET (7EA) OF FLOOR STRUCTURE AT FWD CARGO COMPARTMENT.  MACHINED BRACKET (3EA) OF FLOOR STRUCTURE AT FWD CARGO COMPARTMENT (FS533/FS549, BTW STGR 25/24, FS 565 BTW STGR 21/22, FS 645/ 661 BTW STGR 25/24 WERE CLEANED PER CRJ900 SRM 51-26-00-001-001-A01 AND WERE INSPECTED PER  CRJ900 NDTM 51-20-009-210-A01 AND NO DAMAGE WAS FOUND. AND MACHINED BRACKETS (4EAS) WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-32-58-101-001-A01 AND WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-22-001-001-A01 AND PER CRJ900 SRM 51-42-10-001-001-A01
